Advanced Search
Article Contents
Article Contents

Fluctuations of solutions to Wigner equation with an Ornstein-Uhlenbeck potential

Abstract Related Papers Cited by
  • We consider energy fluctuations for solutions of the Schrödinger equation with an Ornstein-Uhlenbeck random potential when the initial data is spatially localized. The limit of the fluctuations of the Wigner transform satisfies a kinetic equation with random initial data. This result generalizes that of [12] where the random potential was assumed to be white noise in time.
    Mathematics Subject Classification: Primary: 60H25; Secondary: 35Q40.


    \begin{equation} \\ \end{equation}
  • [1]

    G. Bal, G. Papanicolaou and L. Ryzhik, Radiative transport limit for the random Schroedinger equation, Nonlinearity, 15 (2002), 513-529.doi: 10.1088/0951-7715/15/2/315.


    G. Bal, L. Carin, D. Liu and K. Ren, Experimental validation of a transport-based imaging method in highly scattering environments, Inverse Problems, 26 (2007), 2527-2539.doi: 10.1088/0266-5611/23/6/015.


    G. Bal, D. Liu, S. Vasudevan, J. Krolik and L. Carin, Electromagnetic time-reversal imaging in changing media: Experiment and analysis, IEEE Trans. Anten. and Prop., 55 (2007), 344-354.doi: 10.1109/TAP.2006.889807.


    G. Bal and O. Pinaud, Kinetic models for imaging in random media, Multiscale Model. Simul., 6 (2007), 792-819.doi: 10.1137/060678464.


    G. Bal and O. Pinaud, Self-averaging of kinetic models for waves in random media, Kinet. Relat. Models, 1 (2008), 85-100.doi: 10.3934/krm.2008.1.85.


    G. Bal and O. Pinaud, Dynamics of wave scintillation in random media, Comm. PDEs, 35 (2010), 1176-1235.doi: 10.1080/03605301003801557.


    G. Da Prato and J. Zabczyk, "Stochastic Equations in Infinite Dimensions," Encyclopedia of Mathematics and its Applications, 44, Cambridge University Press, Cambridge, 1992.


    L. Erdös and H.-T. Yau, Linear Boltzmann equation as the weak coupling limit of a random Schrödinger equation, Comm. Pure Appl. Math., 53 (2000), 667-735.


    A. Fannjiang, Self-averaging scaling limits for random parabolic waves, Arch. Rational Mech. Anal., 175 (2005), 343-387.doi: 10.1007/s00205-004-0343-4.


    P. Gérard, P. A. Markowich, N. J. Mauser and F. Poupaud, Homogenization limits and Wigner transforms, Comm. Pure Appl. Math., 50 (1997), 323-379.doi: 10.1002/(SICI)1097-0312(199704)50:4<323::AID-CPA4>3.0.CO;2-C.


    C. Kipnis and C. Landim, "Scaling Limits of Interacting Particle Systems," Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 320, Springer-Verlag, Berlin, 1999.


    T. Komorowski, Sz. Peszat and L. Ryzhik, Limit of fluctuations of solutions of Wigner equation, Comm. Math. Phys., 292 (2009), 479-510.doi: 10.1007/s00220-009-0895-0.


    M. Ledoux and M. Talagrand, "Probability in Banach Spaces. Isoperimetry and Processes," Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], 23, Springer-Verlag, Berlin, 1991.


    I. Mitoma, Tightness of probabilities On $C([ 0, 1 ]; \mathcalS)$ and $D([ 0, 1 ]; \mathcalS)$, Ann. Probab., 11 (1983), 989-999.doi: 10.1214/aop/1176993447.


    L. Ryzhik, G. Papanicolaou and J. B. Keller, Transport equations for elastic and other waves in random media, Wave Motion, 24 (1996), 327-370.doi: 10.1016/S0165-2125(96)00021-2.


    H. Spohn, Derivation of the transport equation for electrons moving through random impurities, Jour. Stat. Phys., 17 (1977), 385-412.doi: 10.1007/BF01014347.

  • 加载中

Article Metrics

HTML views() PDF downloads(61) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint